# SDR SWAA2013072218408

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 25,762 hours, 15,276 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL LT FWD BRACKET CRACKED AT STATION 540 BETWEEN LT & RT AC BAY.  R&R BRACKET IAW SRM.
